# SDR SWIA200617412

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 5,201 hours, 3,445 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WINDSHIELD SHATTERED.  REPLACED RIGHT WINDSHIELD PER MM 56-11-01 AND RII CARD 56-220-1000, PN OFF NP-139321-003 SN OFF 04231H3880.
